Hausdorff dimension and capacities of intersections of sets in$n$-space

Pertti Mattila University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331639

Acta Mathematica, 152, (1), 77-105, 1982.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 228 downloads ] [ 0 comments ]
@inproceedings{pertti1982hausdorff,
  title={Hausdorff dimension and capacities of intersections of sets in$n$-space},
  author={Pertti Mattila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301398791348},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={77-105},
  year={1982},
}
Pertti Mattila. Hausdorff dimension and capacities of intersections of sets in$n$-space. 1982. Vol. 152. In Acta Mathematica. pp.77-105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301398791348.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved